Journal d’Analyse Mathématique

, Volume 34, Issue 1, pp 86–119

Regularity in elliptic free boundary problems I

Authors

  • D. Kinderlehrer
    • University of Minnesota
    • Courant InstituteNew York University
  • L. Nirenberg
    • University of Minnesota
    • Courant InstituteNew York University
  • J. Spruck
    • University of Minnesota
    • Courant InstituteNew York University
Article

DOI: 10.1007/BF02790009

Cite this article as:
Kinderlehrer, D., Nirenberg, L. & Spruck, J. J. Anal. Math. (1978) 34: 86. doi:10.1007/BF02790009

Copyright information

© The Weizmann Science Press of Israel 1978